Advertisement

Are there any risks in taking Aciphex?

There are a few risks in taking Aciphex. This medication has a higher risk of causing anaphylaxis, a potentially life-threatening allergic reaction. This reaction is more common if you are taking Aciphex along with another antibiotic, such as amoxicillin. If you are experiencing hives, breathing problems, and swelling anywhere on your face or in your mouth, you may be having this type of allergic reaction. Another possible risk with Aciphex is worsening of the stomach condition due to antibiotics.

Continue Learning about Gastric Acid Secretion Inhibitor

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.